See Alike in...

Alike App

Browser

JayUwU

795d

I've had a pretty bad migraine for about two days and it isn't going away or waning with ibuprofen or excedrin. Should I go in or just rest and let it take care of itself? I've missed three days of school in a row because I cannot function. I also just sneezed with my migraine and it send ripples of pain all through my head and face. It would have been funny if it wasn't so painful lol

Top reply
    • Oouchthathurts

      795d

      ER’s are still really busy You could try some magnesium whatever it says on bottle and drink lots of water. Drink one cup of coffee too. You can take Alieve or Advil with Tylenol it’s new. I get migraines for up to 7 days. Rest and hydrate and definitely de-stress. If you can get a massage from someone that helps or a heating pad.

    • Oouchthathurts

      795d

      ER’s are still really busy You could try some magnesium whatever it says on bottle and drink lots of water. Drink one cup of coffee too. You can take Alieve or Advil with Tylenol it’s new. I get migraines for up to 7 days. Rest and hydrate and definitely de-stress. If you can get a massage from someone that helps or a heating pad.

    • Snowy

      795d

      You definitely CAN go in. They will likely give you an intramuscular or IV medication for migraines like sumatriptan or toradol (like super strength ibuprofen), anti-nausea medication if your nauseous, and maybe fluids. If you are nauseous, want that med, and also have anxiety or are prone to anxiety, TELL THEM. One of the common anti-nausea meds they give can dramatically worsen anxiety. I had a panic attack from it in the ugent care. There are other options they can choose to use tho if you tell them! It can be good to stop migraines like that sooner than later, otherwise they can progress and get more "entrenched" in your brain and it gets harder to shake them.

    • Gilberta

      795d

      I would see the Doctor

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion